# SDR DALA2024082608433

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,791 hours, 32,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT AFT 3L DOOR. CORRECTIVE ACTION: FOUND GIRT BAR SLIDER OUT OF POSITION & DEBRIS IN FLOOR FITTING. CLEANED & CORRECTED SAME, HANDLE MOVES CORRECTLY, RELAMPED SLIDE ARM LIGHT, OPN NOW NML REF B757 AMM 25-66. (0516119)
